# SDR ASAA0080107

- Difficulty date: February 10, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53471
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 15K CHECK, FOUND CORROSION ON THE AFT CARGO COMPARTMENT FRAME ON THE TOP SURFACE OF THE FLOORBOARD SUPPORT ANGLE BETWEEN LONGERON 29R AND 28L, STATION 1079.  REMOVED CORROSION PER SRM 51-10.  (M)
